# SDR SWAA2023013081541

- Difficulty date: December 15, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Fwd Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR FWD ; LOWER STUFF FRAME LOCATED AT BS 294.5 BTW STR 14R TO STR 17R AT FWD GALLEY AREA .   PERFORMED REPAIR SERVICE DOOR FWD ; LOWER STUFF FRAME LOCATED AT BS 294.5 BTW STR 14R TO STR 17R AT FWD GALLEY AREA IAW B737 SRM 53-10-15-2R-7 REPAIR 7.
